# SDR DHL2000715016

- Difficulty date: October 5, 2000
- Submitted: November 5, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL RIGHT SIDE LATERAL WEB PANEL AT BS 285.5 SHOW CRACK RUNNING BETWEEN RIVETS.  FABRICATED AND INSTALLED DOUBLER REPAIR PER B727 SRM 51-40-2, AND 51-10-2.  SIZE OF MATERIAL USED 15 X 15.5 INCHES.
